Avatar universal
stopped mid pack
guys! please help and give me some advise.
i had my last LMP july 26 , i started to take diane35 (aug 7 and stopped aug 18)side effects are awful. i know im stupid this dates are not even safe! i had spotting or withdrawal aug 28-29 , very light. and then i have a watery discharge followed by very thick white discharge after a week. and now sept 24 i have very light discharge again, i used liner but theres no stain! but  whenever i use tissue it has blood on it(brown). sept 25 this morning i had this pinkish white discharge again :( , i took several PT since sept 3 but all negative
Cancel
1 Answers
Page 1 of 1
973741 tn?1342346373
sounds like you are just adjusting to being on and then off the pill.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pregnancy: Am I Pregnant? Community Resources